# SDR COMA0770030

- Difficulty date: May 26, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 14,236 hours, 8,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fs 280
- Part time: 14,236 hours, 8,499 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FS 280 FLOORBEAM IS CORRODED.  REPAIRED THE FS 280 FLOORBEAM IAW REO 670-53-11-046.
